# SDR Y2LA200800008

- Difficulty date: February 7, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N572SX
- Make and model: Airbus A319-112
- Aircraft serial: 1963
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Scratched
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS STATIC PORT ON RIGHT HAND SIDE HAS SCRATCH IN RVSM CRITICAL AREA.  REPAIRED SCRATCH ON CAPTAINS STATIC PORT ON RIGHT HAND SIDE OF AIRCRAFT PER SRM 53-11-11.  FOUND SCRATCH TO BE IN LIMITS PER SRM 53-00-11.  RVSM NOT AUTHORIZED MAINTENANCE CONTROL NOTIFIED.  COMPLIED WITH A319 RVSM CRITICAL WAVINESS CHECK IAW 53-00-11.
